# SDR JIKA2016042101

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 26,091 hours, 20,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 2751000143
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHEN THE PILOT SELECTED THE LG TO THE DOWN POSITION, THE LT MLG DOWN & LOCKED INDICATION DID NOT ILLUMINATE.  THE PILOT FOLLOWED THE EMER PROCEDURES TO MANUALLY EXTEND THE LG & THE LT MLG DOWN & LOCKED LIGHT ILLUMINATED & THE PILOT LANDED WITHOUT INCIDENT.  INSPECTED & FOUND LT MLG UPLOCK CAM STRIKER BOLT HAD SHEARED & THE STRIKER WAS MISSING.  REPLACED THE AN3-6 BOLT & STRIKER PN 27-51000-143.  PERFORMED MULTIPLE GEAR SWINGS ON JACKS, THE LG SYS OPERATIONAL CHECK WAS NORMAL.
